# SDR MASA200602505

- Difficulty date: October 30, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N449YV
- Make and model: Dhav DHC8202
- Aircraft serial: 449
- Aircraft time: 24,890 hours, 22,235 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Damaged
- Location: Electrical Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ASH 2894 PHX.  SMOKE COMING FROM D/C POWER PLUG.  MX RE-WIRED THE DC ELECTRICAL SYSTEM.
